An approach for ranking discrete fuzzy sets

Hadi Basirzadeh, Madineh Farnam, Elham Hakimi

Abstract


In this paper we present a new method for ranking discrete fuzzy sets. Comparing between two or more fuzzy numbers and ranking them is an important subject in fuzzy theory. Our method is a simple and effective parametric method to compare fuzzy numbers and discrete fuzzy sets. The proposed method can be utilized for all types of fuzzy sets whether normal or abnormal. In the end we present an example to illustrate the method.

Full Text: PDF

How to Cite this Article:

Hadi Basirzadeh, Madineh Farnam, Elham Hakimi, An approach for ranking discrete fuzzy sets, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 584-592

Copyright © 2012 Hadi Basirzadeh, Madineh Farnam, Elham Hakimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS